| Model Number |
8000.COM02 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Codes |
Eye Injury (1845); Intraocular Pressure Increased (1937)
| Date of Event |
12/09/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6).All available information has been disclosed.This complaint has now been closed.
Event or Problem Description
Due to a laser defect they had to reprime the machine at a stage of the air injection surgical step.This has caused an increase in the eye pressure as the tubing was still connected.Additionally information reported that the increase in pressure caused retinal ischemia and loss of eye.